# SDR SIMA20140909006

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 28,213 hours, 23,673 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIRSPEED INDICATORS ALL 3 STOPPED WORKING, FROZE AT FL370.  ON DESCENT WENT AS LOW AS 70 KNOTS, SEEMED TO BE WORKING AS ALTIMETERS.  STANDBY SEEMED TO CLEAR FIRST FOLLOWED BY CAPTAIN`S SIDE AT FL 290, THEN FIRST OFFICER`S SIDE AT FL 250.  DRAINED PITOT LINES IAW AM 34-13-00 & PERFORMED ADC SYS OPERATIONAL TEST IAW AMM 34-15-00.  OPERATIONS CHECKED OK.
